# SDR DL72S951425

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK AT NR 1 SLAT ACTUATOR CASTING MOUNT BRACKET I/B SIDE.  FOUND AT D-2 LETTER CHECK.  REPAIRED PER MM 57-20-21 PG 812.
